English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nested sums of symbols and renormalized multiple zeta values

MPS-Authors
/persons/resource/persons235968

Paycha,  Sylvie
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Paycha_nested_2010.pdf
(Any fulltext), 529KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Manchon, D., & Paycha, S. (2010). Nested sums of symbols and renormalized multiple zeta values. International Mathematics Research Notices, 24, 4628-4697. doi:10.1093/imrn/rnq027.


Cite as: http://hdl.handle.net/21.11116/0000-0004-231D-5
Abstract
There is no abstract available